×

zbMATH — the first resource for mathematics

On a Poisson-inverse Gaussian distribution. (English) Zbl 0156.40402

Keywords:
statistics
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Greenwood, M., Yule, G. U. (1920). ”An inquiry into the nature of frequency distributions representative of multiple happenings with particular reference to the occurrence of multiple attacks of disease or of repeated accidents.” Jour. Roy. Stat. Soc. 83, 255–279. · doi:10.2307/2341080
[2] Johnson, N. L. (1957) ”Uniqueness of a result in the theory of accident proneness” Biometrika, 44, 530–531. · Zbl 0078.33705
[3] Arbous, A. G. andJ. E. Kerrich (1951), ”Accident statistics and concept of accident proneness” Biometrics, 7, 340–432. · doi:10.2307/3001656
[4] Arbous, A.G. andH. S. Siechel, (1954), ”New techniques for the analysis absenteeism data” Biometrika, 41, 77–90. · Zbl 0055.13711
[5] Feller W. (1943), ”On a general class of contagious distributions” Ann. Math. Stat. 14, 389–400. · Zbl 0063.01341 · doi:10.1214/aoms/1177731359
[6] Bhattacharya S. K. andM. S. Holla (1965), ”On a discrete distribution with special reference to the theory of accident proneness” Jour. Amer. Stat. Asso. 60, 1060–1066. · doi:10.2307/2283405
[7] Holla M. S. andS. K. Bhattacharya (1965). ”On a discrete compound distribution” Ann. Inst. Stat. Math. 17, 377–384. · Zbl 0141.34903 · doi:10.1007/BF02868181
[8] Tweedie, M. C. K. (1957). ”Statistical properties of Inverse Gaussian distribution – I” Ann. Math. Statis. 28, 362–377. · Zbl 0086.35202 · doi:10.1214/aoms/1177706964
[9] Ishii, G. andR. Hayakawa (1960). ”On the compound Binomial distribution” Ann. Inst. Stat. Math. 12, 69–80. · Zbl 0104.13401 · doi:10.1007/BF01577666
[10] Bates C. E. andJ. Neyman (1952). ”Contributions to the theory of accident proneness II. True or false contagion. University of California publications in Statistics, Berkeley and Los Angeles, University of California Press, Vol. I, 255–275. · Zbl 0047.13501
[11] Erdélyi A. et al. (1953). Higher Transcendental functions, Vol. II, McGraw Hill, Inc. N. Y. · Zbl 0052.29502
[12] Taylor, W. F. (1956). ”A problem in a Contagion” Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, Vol. 4, 167–179.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.